# SDR ASOA201101469

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,392 hours, 11,362 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING.  R & R PAX DOOR OPEN PLACARD IAW AMM 20-60-04.  R & R PAX DOOR OPEN PLACARD IAW AMM 20-60-04.  (CLOSED)
